# SDR 95ZZZX714

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg  Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CVG - FLT 698 - DURING APPROACH, LT MLG UNSAFE LIGHT REMAINED ON AFTER LANDING GEAR EXTENSION.  CYCLED LANDING GEAR AND VISUALLY CHECKED LOCK.  CLEANED ELECTRICAL CONNECTOR ON DOWNLOCK SWITCH.  LANDING GEAR INDICATION SYSTEM OPERATION CHECKED NORMAL.  CHECK OP-15 - 4-17-94 - MCI.
